# SDR I5PA2025010475701

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,354 hours, 34,885 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT NO. MGE 300 (EVENT). AIR RETURN DUE TO: NO INFO ON PROGRESS PAGE BURN, TIME WIND UNABLE TO MAINTAIN COURSE. TEMP SELECT FOR THROTTLES INOP. NO LNAV / VNAV. - SWAPPED FMC FOR TROUBLESHOOTING PER AMM 34-61-01, PERFORMED BITE TEST PER FIM 22-02 TASK 801 TEST NORMAL. PERFORMED MCDP BITE NO FAULTS FOUND. PERFORMED FIM 34-61 FT 823 NO FAULTS FOUND.
